Health knowledge made personal
Join this community!
› Share page:

Would a allergic reaction to CIPROFLOXACIN turn hand blue


Posted by Alex1

I started my UTI treatment 3 weeks ago. The first antibiotic I was given was MICROBID and I was allergic to that. ( body full of rash ) Then I was given HYDROXYZINE for the reaction and prescribed CIPROFLOXACIN. Yesterday was my third day on them and ( did not take today ) today my hands are turning bluish and feel like they are burning
 
Answers (1)
Sort by: Newest first | Oldest first
Burning, numbness, weakness, pain, swelling and a bluish color change can be signs of a serious infection or blockeage of veins. You should see a physician asap for these symptoms. If its just a little blue, it could be simply an allergic reaction. but a physician should make the call.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: